Volume 11, Issue 2 (2-2011)                   2011, 11(2): 227-230 | Back to browse issues page

XML Persian Abstract Print

Abstract:   (3836 Views)
Let R be a commutative ring with non-zero identity and M be a unital R-module. Then the concept of quasi-secondary submodules of M is introduced and some results concerning this class of submodules is obtained
Full-Text [PDF 85 kb]   (1525 Downloads)    
Type of Study: S | Subject: Mathematic
Published: 2011/02/15

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.